Please choose a volume number:

Contents of volume 92:

2018 / 92 / 1-2 (1) :  Saranya G. Nair and Tarlok N. Shorey
On products from blocks of consecutive odd integers
Full text paper (pdf)

2018 / 92 / 1-2 (2) :  Kazuhiro Kawamura
Isometries of vector-valued function spaces preserving the kernel of a linear operator
Full text paper (pdf)

2018 / 92 / 1-2 (3) :  Tianshui Ma and Huihui Zheng
$(m, n)$-Hom-Lie algebras
Full text paper (pdf)

2018 / 92 / 1-2 (4) :  Yasutsugu Fujita and Tadahisa Nara
The Mordell--Weil bases for the elliptic curve of the form $y^2=x^3-m^2x+n^2$
Full text paper (pdf)

2018 / 92 / 1-2 (5) :  Zhengxing Li and Hongwei Gao
The influence of maximal subgroups on Coleman automorphisms of finite groups
Full text paper (pdf)

2018 / 92 / 1-2 (6) :  Szabolcs Tengely
Composite rational functions and arithmetic progressions
Full text paper (pdf)

2018 / 92 / 1-2 (7) :  Maja Fosner, Benjamin Marcen and Joso Vukman
On some functional equation arising from $(m,n)$-Jordan derivations of prime rings
Full text paper (pdf)

2018 / 92 / 1-2 (8) :  Abdenago Barros and Israel Evangelista
On the critical metrics of the total scalar curvature functional
Full text paper (pdf)

2018 / 92 / 1-2 (9) :  Sharief Deshmukh and Uday Chand De
A note on trans-Sasakian manifolds
Full text paper (pdf)

2018 / 92 / 1-2 (10) :  Mohammed Berkani
B-Fredholm elements in rings and algebras
Full text paper (pdf)

2018 / 92 / 1-2 (11) :  Bang-Yen Chen and Siraj Uddin
Warped product pointwise bi-slant submanifolds of Kaehler manifolds
Full text paper (pdf)

2018 / 92 / 1-2 (12) :  Bin Hu, Jianhong Huang and Alexander N. Skiba
On weakly $\sigma$-quasinormal subgroups of finite groups
Full text paper (pdf)

2018 / 92 / 1-2 (13) :  Trevor Chimpinde and Pal Hegedus
When every irreducible character is a constituent of a primitive permutation character
Full text paper (pdf)

2018 / 92 / 1-2 (14) :  Horst Brunotte
On hyperbolic small-span CNS polynomials
Full text paper (pdf)

2018 / 92 / 1-2 (15) :  Gergo Nagy
Isometries of spaces of normalized positive operators under the operator norm
Full text paper (pdf)

2018 / 92 / 1-2 (16) :  Andrzej Schinzel
On some open problems of number theory
Full text paper (pdf)

2018 / 92 / 3-4 (1) :  Behrooz Fadaee and Hoger Ghahramani
Jordan left derivations at the idempotent elements on reflexive algebras
Full text paper (pdf)

2018 / 92 / 3-4 (2) :  Carlos R. Silva, Romildo Pina and Marcelo Souza
On the study of a class of non-linear differential equations on compact Riemannian manifolds
Full text paper (pdf)

2018 / 92 / 3-4 (3) :  Zrinka Franusic and Borka Jadrijevic
Computing relative power integral bases in a family of quartic extensions of imaginary quadratic fields
Full text paper (pdf)

2018 / 92 / 3-4 (4) :  Kunkun Song, Lulu Fang, Yuanyang Chang and Jihua Ma
Hausdorff dimension of level sets in Engel continued fraction
Full text paper (pdf)

2018 / 92 / 3-4 (5) :  Antonio J. Calderon Martin and Francisco J. Navarro Izquierdo
Augmented ternary maps, their applications to set-graded arbitrary triple systems, and more applications
Full text paper (pdf)

2018 / 92 / 3-4 (6) :  Maedeh Soroushmehr
Approximate identities of $\ell^1$-Munn algebras and applications to semigroup algebras
Full text paper (pdf)

2018 / 92 / 3-4 (7) :  Poo-Sung Park
On multiplicative functions which are additive on almost primes
Full text paper (pdf)

2018 / 92 / 3-4 (8) :  Yu-Xia Liang and Ze-Hua Zhou
Differences of integral-type operators from weighted Bergman spaces to $\beta$-Bloch--Orlicz spaces
Full text paper (pdf)

2018 / 92 / 3-4 (9) :  Xujian Huang and Dongni Tan
Wigner's theorem in atomic $L_p$-spaces ($p>0$)
Full text paper (pdf)

2018 / 92 / 3-4 (10) :  Feng Liu and Qingying Xue
Characterizations of the multiple Littlewood--Paley operators on product domains
Full text paper (pdf)

2018 / 92 / 3-4 (11) :  Szabolcs Tengely
Integral points and arithmetic progressions on Huff curves
Full text paper (pdf)

2018 / 92 / 3-4 (12) :  Jin-Hui Fang
Stability of perturbed sequences as a subbasis
Full text paper (pdf)

2018 / 92 / 3-4 (13) :  Tsiu-Kwen Lee
Posner's first theorem and related identities for semiprime rings
Full text paper (pdf)

2018 / 92 / 3-4 (14) :  Ryotaro Tanaka
On vector-valued Banach limits with values in $\mathcal{B}(\mathcal{H})$
Full text paper (pdf)

2018 / 92 / 3-4 (15) :  Eugeniusz Wachnicki and Grazyna Krech
Approximation of functions by nonlinear singular integral operators depending on two parameters
Full text paper (pdf)

2018 / 92 / 3-4 (16) :  Lindsay N. Childs and Cornelius Greither
Bounds on the number of ideals in finite commutative nilpotent $\mathbb{F}_p$-algebras
Full text paper (pdf)

32 records
 

© 2003-2018, Publicationes Mathematicae, Debrecen, Hungary